# SDR GTIA2022041436385

- Difficulty date: April 14, 2022
- Submitted: April 14, 2022
- Operation: Air carrier
- Aircraft: N646NK
- Make and model: Airbus A320-232
- Aircraft serial: 7062
- Aircraft time: 21,172 hours, 9,490 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ENROUTE HAD STRONG ODOR AFT CABIN "DIRTY SOCK MUSTY OIL SMELL" COUPLED WITH SUPPLEMENTAL PROCEDURE ODOR/FUMES CABIN PG 3.226.1 TURNED OFF PACK 2 ODOR WAS ELIMINATED CONTNUED FLIGHT-ACCOMPLISHED TSM PROCEDURE IAW 05-50-00-810-831-A TO COULD NOT DUPLICATE SMELL A/C OK FOR SERVICE
